MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported with a description of lens was defective.Additional information was requested.
 
Additional Manufacturer Narrative
Upon further review, this complaint was reassessed.And confirmed, that this event does not meet criteria for reporting as a reportable malfunction.As it was just, a contaminated lens and completed surgery with second lens with no patient impact.No further regulatory reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
In the end, it was just a contaminated lens.And procedure completed with a second lens.And completed surgery with no patient impact.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19497466
Report Number1119421-2024-01097
Device Sequence Number6735127
Product Code HQL
UDI-Device Identifier00380652555753
UDI-Public00380652555753
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.175
Device Lot Number15552818
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/11/2024
Date Device Manufactured12/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown